# SDR LR7A2009020200003

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 34455519R
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5323, FOUND LT UPPER WHEEL WELL ATTACH BRACKET CRACKED AT FS 620, WL 230, LBL61.7.  REPAIRED BY FABRICATING AND INSTALLING BRACKET IAW SMP583 CHAPTER 51069 AND 51-70.
